How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 44470
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
5625079
Type Your Medical Question Here...
Dr. Arun Phophalia is online now

I have a problem with my ear got ongoing noise. .and is

Customer Question

I have a problem with my ear got ongoing noise. .and is affecting my eye ..problem is only on left sude
Assistant: When was the last time you had your eyes checked? In general, how has your vision been lately?
Customer: 3 weeks nothing wrong on the eyesight front
Assistant: Anything else in your medical history you think the Doctor should know?
Customer: Just odd sensation on left side ..certainly not deaf sensitive to noise if anything
Submitted: 9 days ago.
Category: Medical
Expert:  Dr. Arun Phophalia replied 9 days ago.

I am writing the answer for you and will get back to you in 5 minutes. If you get a phone call request, you may ignore it as that is an automated site trigger. Thank you.

Expert:  Dr. Arun Phophalia replied 9 days ago.

Noise in the ear is suggestive of tinnitus.

Tinnitus is a perception of sound in proximity to the head in the absence of an external source.

Tinnitus is not a disease but a symptom of some underlying health problem, usually in the ear, which would need physical examination and investigations to find out the cause.

Following are the common causes;

1) Exposure to persistent loud noise.

2) Ménière's disease.

3) Ear wax

4) Eustachian tube dysfunction

5) Environmental allergy

6) Blood pressure fluctuations

7) Diabetes and thyroid conditions

8) Medications are an extremely common cause of tinnitus

If you are taking any anti-inflammatory analgesics for any kind of pain like toothache, they should be stopped. All aspirin-containing products and nonsteroidal anti-inflammatory drugs should be discontinued. Supplements like vitamin A, vitamin C, cyanocobalamin, and nicotinic acid, with magnesium, zinc, or copper are supposed to help.

Ideally, an examination by a physician or ENT specialist should be done for ascertaining the cause and further management. Read the resource on tinnitus;

http://www.mayoclinic.com/health/tinnitus/DS00365

Investigations done for the tinnitus are;

1) Audiometric evaluation

2) A complete blood cell count, an autoimmune panel (ANA, sedimentation rate, rheumatoid factor), and thyroid function tests.

3) MRI of the brain and internal auditory canals.

4) MR angiographic scanning; in this, a dye is injected and looks at the blood vessels of the brain (as defects in them may be causative for this sound).

Was this information helpful to you?

Please feel free for your follow up questions.

I would be happy to assist you further if you need any more information.

Thanks for using Just Answer.

Expert:  Dr. Arun Phophalia replied 9 days ago.

Wishing you a speedy resolution and all the very best in life.

" I sincerely hope that I have helped you and that I have earned my 5-star rating today! Please remember to rate my service by selecting the 5 stars at the top of the screen ( rating me now does not close your question). We can continue here until you are satisfied, simply use the reply box and let me know. Thank you!”.

Stay blessed.